Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Enlarged heart, high blood pressure. Difficulty in keeping the balance. What is causing this?

This is the second time I ve experienced extreme equilibrium issues. The first time some months back so I can t recall any details. I am 49 years old. I take atenol/clor and lasic daily. I have an enlarged heart and high blood pressure . I got up in the middle of the night and lurched through the house last night on my way to relieve myself. This morning I got up and lurched about, even almost falling off the commode while seated. I didn t feel nauseated until after I ate and I dare not look down, that makes things worse. I haven t been sick since late December, had the flu . Again, this is the second time this has occurred. My ears feel fine by the way. What could cause intermittent issues like this. And I was fine the next day after the first experience.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - especially in the presence of tinnitus. They have special tests to confirm or exclude the contribution of the ear.
If it is from getting up from bed, it may be from postural hypo-tension.. Did you check your BP?
It can be from anaemia – what is your haemoglobin?
Has an ECG been done?
Change of rate, rhythm could be contributing
See your GP...

If there are no clues, you have to be followed up by a neurologist.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor